Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Optimal Smoothing in Adaptive Location Estimation

Mammen, Enno ; Park, Byeong U.

In: Journal of Statistical Planning and Inference, 58 (15 March 1997), Nr. 2. pp. 333-348. ISSN 0378-3758

PDF, English
Download (652kB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.


In this paper higher order performance of kernel basedadaptive location estimators are considered. Optimalchoice of smoothing parameters is discussed and it isshown how much is lossed in efficiency by not knowingthe underlying translation density.

Item Type: Article
Journal or Publication Title: Journal of Statistical Planning and Inference
Volume: 58
Number: 2
Publisher: North-Holland Publ. Co.
Place of Publication: Amsterdam
Date Deposited: 07 Jun 2016 08:30
Date: 15 March 1997
ISSN: 0378-3758
Page Range: pp. 333-348
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 310 General statistics
510 Mathematics
Controlled Keywords: Glättung
Uncontrolled Keywords: Adaptive estimation; Bandwith; Kernel function; Semi-parametric location model
Schriftenreihe ID: Beiträge zur Statistik > Beiträge
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative